HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Hair Loss / Alopecia (http://www.healthboards.com/boards/hair-loss-alopecia/)
-   -   RE:Accutane and Differin Gel Combo causing Hair Loss?? (http://www.healthboards.com/boards/hair-loss-alopecia/209136-re-accutane-differin-gel-combo-causing-hair-loss.html)

branong 09-19-2004 01:39 AM

RE:Accutane and Differin Gel Combo causing Hair Loss??
 
Hi Frens. Im from Singapore. Sunny and Humid all year long. Last year, i have seen a GP regarding my pimples, occasionally cystic acne after taking some doxycycline and Retin A combo with no good effects. After reading some threads last year, i decided to give Accutane, or in Singapore theres a similar drug with accutane contents called Nimegen.

As the gp diagnosed, my acne condition wasnt that bad, so i was told to take 10Mg for 4mths together with use of Differin at night. 4 Months down the road, i became a more confident young man but soon the acne came back again. I went back to the same GP and he still gave me 10Mg for 4 months. i have already finished my 2nd course in a year, but acne still not a history for me. besides now, i think i have another prob. which is that i find my hair thinning. Is it due to Accutane?

I am just wondering is the Isotretinoin too strong for my hair since is thinning?
and what should i do now since theres no improvement in acne conditions and also thinning hair.

Thanks so much for ur input.
Very much appreciated.

bored 09-19-2004 07:11 AM

Re: Accutane and Differin Gel Combo causing Hair Loss??
 
hey i'm from singapore too...and when i fast see my family doctor, i was prescribed retin A and doxycycline ..almost same as yours..

and after that i went to Dr Loke dermalogist, and i was prescribed accutane 20mg alternate day and antibiotics at the same time. Around 3 mths + already and the acne is controlled but so many many red spots on my face..
i also experiencing some hair loss...too...

branong 09-19-2004 07:29 AM

Re: Accutane and Differin Gel Combo causing Hair Loss??
 
oh no.... are u taking Nimegen? or Accutane?

shirks!

i cant take doxycycline cos i'll feel nauseous when i take it.....

bored 09-19-2004 10:31 AM

Re: Accutane and Differin Gel Combo causing Hair Loss??
 
i am eating roaccutane..the $5.90 per pill ...
i ate doxycycline for almost 10 weeks..and it did nothing..lol
and retin A was the worse, it cause a huge initial outbreak to me and burn my skin

johnsmith007 09-19-2004 11:29 PM

Re: Accutane and Differin Gel Combo causing Hair Loss??
 
The hair loss is definitely due to the Accutane. You could try going on a lower dosage, which could still help your acne and not make your hair fall out.

branong 09-21-2004 05:37 AM

Re: Accutane and Differin Gel Combo causing Hair Loss??
 
Lower dosage? Im already on 10Mg a day. aint that the lowest already?

anyway, i've already finished my 2nd course for about half a year already. now hair is slowly dropping lesser and lesser

Linkin83 06-30-2007 09:22 PM

Re: Accutane and Differin Gel Combo causing Hair Loss??
 
Hi, i'm taking Nimegen now. I'm actally wondering if you're still taking it now cos i'm actually experiencing thinning of hair. Will the thinning of hair get worst? Pls help, I'm Paranoid.....



[QUOTE=branong;1223018]Hi Frens. Im from Singapore. Sunny and Humid all year long. Last year, i have seen a GP regarding my pimples, occasionally cystic acne after taking some doxycycline and Retin A combo with no good effects. After reading some threads last year, i decided to give Accutane, or in Singapore theres a similar drug with accutane contents called Nimegen.

As the gp diagnosed, my acne condition wasnt that bad, so i was told to take 10Mg for 4mths together with use of Differin at night. 4 Months down the road, i became a more confident young man but soon the acne came back again. I went back to the same GP and he still gave me 10Mg for 4 months. i have already finished my 2nd course in a year, but acne still not a history for me. besides now, i think i have another prob. which is that i find my hair thinning. Is it due to Accutane?

I am just wondering is the Isotretinoin too strong for my hair since is thinning?
and what should i do now since theres no improvement in acne conditions and also thinning hair.

Thanks so much for ur input.
Very much appreciated.[/QUOTE]


All times are GMT -7. The time now is 04:02 PM.